# SDR USAA2010082691812

- Difficulty date: August 17, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,597 hours, 33,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N380083
- Part serial: CA0087
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEASE RETURN - MAJOR REPAIR - DISBONDING ON LEFT OUTBOARD AFT FLAP AT WBL 346.4 TO WBL 349.4.  REPAIRED LEFT OUTBOARD AFT FLAP AT WBL 346.4 TO WBL 349.4 IAW B757 SRM 51-70-4 REPAIR 5A & 57-53-01.
